Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Asymptotic $H$–Plateau problem in $\mathbb{H}^3$

Baris Coskunuzer

Geometry & Topology 20 (2016) 613–627

We show that for any Jordan curve Γ in S2(3) with at least one smooth point, there exists an embedded H–plane PH in 3 with PH = Γ for any H [0,1).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

asymptotic Plateau problem, constant mean curvature, $H$–surfaces, hyperbolic space
Mathematical Subject Classification 2010
Primary: 53A10
Received: 20 March 2015
Revised: 7 May 2015
Accepted: 7 June 2015
Published: 29 February 2016
Proposed: Tobias H Colding
Seconded: Dmitri Burago, Gang Tian
Baris Coskunuzer
Massachusetts Institute of Technology
Mathematics Department
Cambridge, MA 02139
Department of Mathematics
Koç University
Istanbul 34450